# SDR GTIA20121025498

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 18,711 hours, 9,048 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727022
- Part serial: 25401350
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THROTTLE SETTING ERRATIC.  PULLED BACK TO FLIGHT IDLE.  NR 1 MAINTAINED FULL POWER.  CREW ADVISED THEY ARE UNABLE FLL AND DIVERTED.  DECLARED AN EMERGENCY.   R & R EEC NR 2 IAW AMM 73-22-34-000-010-A & 73-22-34-400-010-A.  OPS CHECKED OK.
